dxm depression

Discussion in 'Pharmaceuticals' started by walsh, Jan 24, 2009.

  1. walsh

    walsh Senior Member

    It usually lasts a week for me. What do people do to fix it or at least make it a little more bearable?
     
  2. Feelings Of U4ia

    Feelings Of U4ia Senior Member

    Never heard of that. I would suggest cutting back on your DXM use if it is causing depression?
     
  3. BillyX

    BillyX Member

    Yeh i get depression from time to time after using DXM even if i only use it once in a month, if i use it a fair bit over the space of a few weeks i will start to feel real withdrawn from reality which can make it quite difficult to function. I dont think there is anything you can realy do to avoid it except moderation. If its happening every time you take DXM i guess you got to weigh up the posative effects with the negative and ask your self is it worth taking?
     
  4. walsh

    walsh Senior Member

    I only use it about every month, or every 3 weeks max. I just noticed after losing the hangover high, i drop into a really bad 'angry' sort of mood.
     
  5. BillyX

    BillyX Member

    only other thing i can think of is try smoking some pot and see if that lifts your mood
     
  6. pbjube3

    pbjube3 Cock Blaster

    i am still high on my hang over from last night / this morning i dont feel sad or ne thing right now, just spaced out all tho i did smoke a bowl
     
  7. DCTXDW

    DCTXDW Member

    are you by chance on any SSRI's???

    I used to take lexapro, which is an SSRI antidepressant, and i don't know why, but while i was on them and did DXM, i would get the longest and worst hangover/depressions EVER... I would litterally feel stupidly fucked up for days after. as well as out of energy and depressed...

    When i stopped taking the antidepressants, however, everytime i've done DXM since have been perfect afterwards- no shitty long lasting depression or hang over.

    EDIT---
    Oh, and smoking pot would probably be somewhat counter prouctive, i would think, because it would only potentiate/synergize with whatever DXM effect is still affecting you and make you more fucked up... The reason I say this is because, well... I've done it.
     
  8. walsh

    walsh Senior Member

    Yeah but i don't take them while i'm doing DXM. I'm not sure how long it takes to leave the body but waiting a day or two after the trip before taking SSRIs should be ok, right?
     
  9. DCTXDW

    DCTXDW Member

    SSRI's build up in your body. They take a few days of use to kick in, and also take a few days of not taking them to get out... Even if you don't take them "together" they are probably still affecting eachother- and just deciding to not take them a few days before and after doing DXM is a dangerous and not safe choice... You can both physically an mentally get sick if you suddenly stop taking your SSRI's.

    What you'll have to do is either decide to suck it up an live with the shitty side effects of mixing the SSRI with DXM... or talk with your doctor about slowly tapering off your medication to zero if for some reason you "can't live" without DXM.
     
  10. walsh

    walsh Senior Member

    Thanks. I'm not actually on the SSRI it's just an antidepressent i take occasionally. I must have made the depression worse by putting the two together. I would tell anyone else to NOT make my mistake, it really is unbearably awful experience.
     

Share This Page


  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice